MathSciNet Relay Station
MathSciNet bibliographic data
MR2504622 60F05 (60E07 60F15)
Peng, Zuoxiang; Wang, Lili; Nadarajah, Saralees Almost sure central limit theorem for partial sums and maxima. Math. Nachr. 282 (2009), no. 4, 632–636.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement